# SDR UHLA2012083100320

- Difficulty date: August 31, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000140
- Aircraft time: 16,155 hours, 9,713 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - FOUND CRACK LIKE INDICATION ON RIGHT WING SPAR II ROB 10 HOLE A3 WHILE PERFORMING HFEC.  REAMED HOLE A3 RIGHT WING TO .361" IAW EMB 170 SRM 51-40-02.  PERFORMED NDT, NO CRACKS FOUND.
